# SDR ASAA2017123023029

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 38,131 hours, 11,527 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 18YHP2
- Condition: Faulted
- Location: Wx Radar Sys
- Part time: 19,922 hours, 5,810 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CONFIGURED FOR LANDING, SPEED 150 KTS,  A RUMBLE AND VIBRATION FELT BY BOTH PILOTS FOLLOWED BY PWS FAIL ON BOTH DISPLAYS.  ACFT GROUNDED.  PERFORMED A WEATHER RADAR SYSTEM BITEIAW FIM 34-43 TASK 801.  WEATHER RADAR SYSTEM OPS TESTED IAW AMM 34-43-00-710-802-001, PWS PROBLEM IAW FIM 34-43 TASK 815. NO FAULTS NOTED OR DUPLICATED.  NO VIBRATIONS FELT, OTHER THAN THE DRIVE UNIT OPERATION.  R/T GVI SHOWS NO ISSUES, COOLING FAN CLEANED.  DRIVE UNIT,  R/T PREVIOUSLY CHANGED IAW FIM 34-43 TASK 815 STEP F (3), SUBTASK (E) FOR KNOWN PWS FAIL MESSAGES ON TAKEOFF AND APPROACH. OPS TESTED NORMAL.  FOUND THE WEATHER PANEL TEST BUTTON STICKY.   REMOVED AND REPLACED THE WEATHER RADAR CONTROL PANEL IAW AMM 34-43-91. OPS TESTED NORMAL.
